Neo Citran Extra Strength Cold and Sinus manufacturers, companies, ingredients, composition, doses, indications, usages and lots more!

Neo Citran Extra Strength Cold and Sinus Drug Information

Neo Citran Extra Strength Cold and Sinus category:

Active ingredients:

Neo Citran Extra Strength Cold and Sinus companies and manufacturers:

Neo Citran Extra Strength Cold and Sinus forms, composition and dosages:

  • Powder for Solution; Oral; Acetaminophen 650 mg; Phenylephrine Hydrochloride 10 mg

Indications, usages and classification codes:

  • N02BE51 - Acetaminophen (Paracetamol), combinations excluding psycholeptics

PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!


Copyright © 2020. Catalog.md. All rights reserved. Information on Catalog.md is provided for educational purposes only and is not to be used for medical advice, diagnosis or treatment. Support info@catalog.md.